# SDR CA000301046

- Difficulty date: February 21, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 2140 · Heating System
- Part: Igniter
- Part number: 10D22
- Condition: Defective
- Location: Lead End
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IGNITORS WERE FOUND TO BE MISSING THE CERAMIC COATING WHICH IS REQUIRED TO PREVENT THE INGNITION LEAD SPRING FROM ARCING INSIDE THE LEAD BARREL. (FLASH OVER). AVIALL, AIRCRAFT HEATERS, API AND ELECTRO SYSTEMS ARE AWARE OF THE QA PROBLEM.
